# SDR ASOA201902274010

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 35,628 hours, 28,778 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03133036
- Condition: Odor
- Location: Galley
- Part time: 40,431 hours, 25,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PVD - FLIGHT 4870 THE CREW REPORTED A BURNED WIRE INSULATION SMELL COMING FROM COFFEE MAKER AREA, AND THAT THE SMELL WENT AWAY AFTER BOTH COFFEE MAKERS WERE TURNED OFF. THE AIRCRAFT LANDED IN PVD WITHOUT INCIDENT WHEFRE CONTRACT MAINTENANCE PERFORMED AN ABMNORMAL SMELL INSPECTION WITH NO DEFECTS TO WIRING NOTED, PLACED THE COFFEE MAKERS ON NEF-GL-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. **THIS SDR FILED OPEN PENDING FINAL DETERMINATION OF CAUSE***** SUPPLEMENTAL *** ON 03/02/19 MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO COFFEE MAKER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ***SDR CLOSED ***
